Asparaginase and transfusions

  • Asparaginase and transfusions

    Posted by Donna Kandsberger on January 16, 2014 at 8:33 pm

    This message has been cross posted to the following Discussions: Outpatient Staff Clinic Issues and Advanced Practice Nurses .
    ——————————————-
    We’ve recently had a couple of questionable low-grade hypersensitivity reactions in patients who had received IV Pegasparaginase and a blood product transfusion during the same clinic visit.  In future, we would like to avoid situations where we feel compelled to switch a child to Erwinaze because we were not able to be certain whether the reaction was due to the drug or the transfusion.  We are considering forbidding transfusions during the same clinic visit as asparaginase, but realize it would be burdensome to patients & families to have to come for an additional clinic visit. 

    Do you allow blood products to be administered during the same visit as asparaginase?

    Donna Kandsberger replied 10 years, 1 month ago 1 Member · 0 Replies
  • 0 Replies

Sorry, there were no replies found.

Log in to reply.